# SDR SWAA2025030693500

- Difficulty date: February 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 10; W.L. 164.<[01] COMPLETED STEPS 1 & 4;[02] ACCOMPLISHED REPAIR AT UPPER ATTACH ANGLE BS 663 BETWEEN RBL 6 TO RBL 25 PER SRM 57-10-10-2R-5 REPAIR 5;[03] VERIFIED CORRECTIVE ACTION
